# SDR NWAA093049856

- Difficulty date: August 28, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 74,033 hours, 74,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE VENTRAL STAIRWAY WERE INOPERATIVE.  MAINTENANCE FOUND THE STAIRS LIGHT SOCKETS WERE COMPROMISED AND CLEANED THEM.  SUBSEQUENT FUNCTIONAL CHECKS WERE GOOD.
